American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] William G. Fleissner. Some spaces related to topological inequalities proven by the Erd\H os-Rado theorem . Proc. Amer. Math. Soc. 71 (1978) 313-320. MR 0493930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Judy Roitman. $p$-points in iterated forcing extensions . Proc. Amer. Math. Soc. 69 (1978) 314-318. MR 0469759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Nadel and Jonathan Stavi. $L\sb{\infty }{}\sb{\lambda }$-equivalence, isomorphism and potential isomorphism . Trans. Amer. Math. Soc. 236 (1978) 51-74. MR 0462942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul C. Eklof. Homological algebra and set theory . Trans. Amer. Math. Soc. 227 (1977) 207-225. MR 0453520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[6] Erik Ellentuck. Combinatorial functions and indecomposable cardinals . Proc. Amer. Math. Soc. 57 (1976) 311-317. MR 0409177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Telis K. Menas. Consistency results concerning supercompactness . Trans. Amer. Math. Soc. 223 (1976) 61-91. MR 0540771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. D. Halpern and Paul E. Howard. The law of infinite cardinal addition is weaker than the axiom of choice . Trans. Amer. Math. Soc. 220 (1976) 195-204. MR 0409183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen H. Hechler. On $N\sp{\aleph \sb{1}}$ and the almost-Lindel\"of property . Proc. Amer. Math. Soc. 52 (1975) 353-355. MR 0380706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William G. Fleissner. When is Jones' space normal? . Proc. Amer. Math. Soc. 50 (1975) 375-378. MR 0394583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. D. Halpern and Paul E. Howard. Cardinal addition and the axiom of choice. Bull. Amer. Math. Soc. 80 (1974) 584-586. MR 0329890.
Abstract, references, and article information   
View Article: PDF

[12] Richard A. Shore. Cohesive sets: countable and uncountable . Proc. Amer. Math. Soc. 44 (1974) 442-445. MR 0342382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. D. Maitland Wright. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973) 1247-1250. MR 0328649.
Abstract, references, and article information   
View Article: PDF

[14] J. Myhill. A note on indicator-functions . Proc. Amer. Math. Soc. 39 (1973) 181-183. MR 0432406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Karel Prikry. Kurepa's hypothesis and $\sigma $-complete ideals . Proc. Amer. Math. Soc. 38 (1973) 617-620. MR 0480043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Pincus. Independence of the prime ideal theorem from the Hahn Banach theorem. Bull. Amer. Math. Soc. 78 (1972) 766-770. MR 0297565.
Abstract, references, and article information   
View Article: PDF

[17] Erik Ellentuck and R. v. B. Rucker. Martin's axiom and saturated models . Proc. Amer. Math. Soc. 34 (1972) 243-249. MR 0290960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1